Skip to Content

Does warfarin cause weight gain? Pound a day?

Responses (2)

kaismama 17 May 2014

No, it should not be doing that. Any time you are gaining that fast you have to consider fluid retention either from kidney problems or congestive heart failure. Do not wait on it, call your dr asap and let him know. Are your hands and feet getting puffy? Any trouble breathing?

Stephen Treloar 5 Jul 2014

As above; kaismama points out that it is fluid retention (intake is greater than the amount excreted). If it is heart related you might also present with a chesty productive cough due to fluid build up in the lungs.
Fluid retention is also a symptom of late stage Liver disease also, but they might not give Warfarin to such people as their blood already, usually, has poor coagulation issues.

rea831 2 Jun 2014

I take it for blood thinner. I hope I dont gain. I will let you know. Today is my first day taking it

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions